| Model Number |
BF-1TQ170 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the bronchovideoscope to the service center for a separate issue.During the device analysis, the olympus service repair technician indicated that the universal cord was sticky.There was no patient involvement.
Additional Manufacturer Narrative
Date of event is unknown.Additional information will be provided if available.The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause linked to device but unable to trace more specifically.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.